Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: H. S. M. Coxeter
Title: Regular polytopes
Additional book information Methuen, London, 1948; Pitman, New York, 1949, 20 + 321 pp., $10.00

Review Information

Reviewer: C. B. Allendoerfer
Journal: Bull. Amer. Math. Soc. 37 (2000), 107-108
PII: S 0273-0979(99)00839-3
Published electronically: December 21, 1999
Additional Notes: Reprinted from Bull. Amer. Math. Soc. 55 (1949), 721–722
Review copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia